m-applications over finite fields

A. Prószyński

Fundamenta Mathematicae (1981)

  • Volume: 112, Issue: 3, page 205-214
  • ISSN: 0016-2736

How to cite


Prószyński, A.. "m-applications over finite fields." Fundamenta Mathematicae 112.3 (1981): 205-214. <http://eudml.org/doc/211256>.

author = {Prószyński, A.},
journal = {Fundamenta Mathematicae},
keywords = {characterization of m-applications as polynomial mapping; m-form over finite field},
language = {eng},
number = {3},
pages = {205-214},
title = {m-applications over finite fields},
url = {http://eudml.org/doc/211256},
volume = {112},
year = {1981},

AU - Prószyński, A.
TI - m-applications over finite fields
JO - Fundamenta Mathematicae
PY - 1981
VL - 112
IS - 3
SP - 205
EP - 214
LA - eng
KW - characterization of m-applications as polynomial mapping; m-form over finite field
UR - http://eudml.org/doc/211256
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.